# SDR REXA201000309

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 18,082 hours, 15,641 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MSG ON CLIMBOUT OF ATL AND EN ROUTE STANDBY SEEMS TO WORK OK PERFORMED ENGINE RUNS IAW AMM 71-00-00 WING ANTI ICE SYS OPS CK'S GOOD IAW AMM 30-11-00.
